EconPapers    
Economics at your fingertips  
 

Global Stability for a Viral Infection Model with Saturated Incidence Rate

Huaqin Peng and Zhiming Guo

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

A viral infection model with saturated incidence rate and viral infection with delay is derived and analyzed; the incidence rate is assumed to be a specific nonlinear form . The existence and uniqueness of equilibrium are proved. The basic reproductive number is given. The model is divided into two cases: with or without delay. In each case, by constructing Lyapunov functionals, necessary and sufficient conditions are given to ensure the global stability of the models.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/187897.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/187897.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:187897

DOI: 10.1155/2014/187897

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:187897